Pronađeno: 21-21 / 21 radova

Autori: Reichel Lothar

>> Filter: Samo Article i Review

>> Sve godine

Naslov Truncated generalized averaged Gauss quadrature rules (Article)
Autori Djukic Dusan Lj Reichel Lothar Spalevic Miodrag M  
Info JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, (2016), vol. 308 br. , str. 408-418
Projekat Serbian Ministry of Education, Science and Technological Development; [174002]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX